Jacobi matrices with prescribed eigenvalues and diagonal elements
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 105-111
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
prescribed eigenvalues, Jacobi matrix, linear inequalities, complex tridiagonal matrix
@article{PORMA_1985__43_1_114551,
author = {Duarte, Ant\'onio Leal},
title = {Jacobi matrices with prescribed eigenvalues and diagonal elements},
journal = {Portugaliae mathematica},
pages = {105--111},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875057},
zbl = {0606.15014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114551/}
}
Duarte, António Leal. Jacobi matrices with prescribed eigenvalues and diagonal elements. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 105-111. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114551/